# SDR 2008UALA00266

- Difficulty date: January 13, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,150 hours, 11,224 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329D
- Condition: Inoperative
- Location: Rt Generator
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GENERATOR INOP.  REPLACED RIGHT IDG. ACCOMPLISHED IDG PERFORMANCE CHECK . ALL NORMAL..  ACP BPCU BITE CHECK. ALL OK. VERIFICATION FLIGHT CONFIRMED NORMAL OPERATION.  ACFT OK FOR SERVICE
